# SDR 2003F00347

- Difficulty date: December 13, 2002
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N727PX
- Make and model: Boeing 727-21
- Aircraft serial: 19261
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PBI - EXFOLIATED CORROSION AT BS 660, RIGHT LAP JOINT STRINGER 19.  REMOVED CORROSION, REPAIRED PER SRM 53-30-3, FIG 5 AND 27.  (M)
